On the degree of approximation of conjugate of a function belonging to weighted $ W(L^p,\xi(t))$ class by matrix summability means of conjugate series of a Fourier series

Authors

  • Shyam Lal

DOI:

https://doi.org/10.5556/j.tkjm.31.2000.385

Abstract

In this paper a new theorem on the degree of approximation of conjugate of a function belonging to weighted $ W(L^p,\xi(t))$ class by Matrix summability means of conjugate series of a Fourier series has been established. The main theorem is a generalization of serveral known and unknown results.

Author Biography

Shyam Lal

Department of Mathematics, Harcourt Butler Tecnological Institute, Nawabganj, Kanpur -208002, India.

Downloads

Published

2000-12-31

How to Cite

Lal, S. (2000). On the degree of approximation of conjugate of a function belonging to weighted $ W(L^p,\xi(t))$ class by matrix summability means of conjugate series of a Fourier series. Tamkang Journal of Mathematics, 31(4), 279-288. https://doi.org/10.5556/j.tkjm.31.2000.385

Issue

Section

Papers

Most read articles by the same author(s)